Journal of Mathematics of Kyoto University

Blow-ups of $\mathbf{P}^2$ and root systems of type $D$

Jun-ichi Matsuzawa and Akiko Omura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 39, Number 4 (1999), 725-761.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517825

Digital Object Identifier
doi:10.1215/kjm/1250517825

Mathematical Reviews number (MathSciNet)
MR1740202

Zentralblatt MATH identifier
1050.14025

Subjects
Primary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13]
Secondary: 14D06: Fibrations, degenerations 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 17B20: Simple, semisimple, reductive (super)algebras 33C65: Appell, Horn and Lauricella functions

Citation

Matsuzawa, Jun-ichi; Omura, Akiko. Blow-ups of $\mathbf{P}^2$ and root systems of type $D$. J. Math. Kyoto Univ. 39 (1999), no. 4, 725--761. doi:10.1215/kjm/1250517825. https://projecteuclid.org/euclid.kjm/1250517825


Export citation